Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2000, Volume 12, Issue 3, Pages 81–105 (Mi aa1108)  

This article is cited in 9 scientific papers (total in 9 papers)

Research Papers

The trace formula for transversally elliptic operators on Riemannian foliations

Yu. A. Kordyukov

Ufa State Aviation Technical University

Full text: PDF file (1017 kB)

English version:
St. Petersburg Mathematical Journal, 2001, 12:3, 407–422

Bibliographic databases:

Received: 16.12.1997

Citation: Yu. A. Kordyukov, “The trace formula for transversally elliptic operators on Riemannian foliations”, Algebra i Analiz, 12:3 (2000), 81–105; St. Petersburg Math. J., 12:3 (2001), 407–422

Citation in format AMSBIB
\Bibitem{Kor00}
\by Yu.~A.~Kordyukov
\paper The trace formula for transversally elliptic operators on Riemannian foliations
\jour Algebra i Analiz
\yr 2000
\vol 12
\issue 3
\pages 81--105
\mathnet{http://mi.mathnet.ru/aa1108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1778191}
\zmath{https://zbmath.org/?q=an:0993.58016}
\transl
\jour St. Petersburg Math. J.
\yr 2001
\vol 12
\issue 3
\pages 407--422


Linking options:
  • http://mi.mathnet.ru/eng/aa1108
  • http://mi.mathnet.ru/eng/aa/v12/i3/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kordyukov Yu.A., “Egorov's theorem for transversally elliptic operators on foliated manifolds and noncommutative geodesic flow”, Math. Phys. Anal. Geom., 8:2 (2005), 97–119  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. Kordyukov Yu.A., “The Egorov theorem for transverse Dirac–type operators on foliated manifolds”, Journal of Geometry and Physics, 57:11 (2007), 2345–2364  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Sandoval M.R., “The singularities of the wave trace of the basic Laplacian of a Riemannian foliation”, Journal of Functional Analysis, 243:1 (2007), 1–27  crossref  mathscinet  zmath  isi  scopus
    4. Kordyukov Yu.A., “Noncommutative geometry of foliations”, J. K-Theory, 2:2, Special issue in memory of Yurii Petrovich Solovyev, Part 1 (2008), 219–327  crossref  mathscinet  zmath  isi  scopus
    5. Sandoval M.R., “Wave Invariants of the Spectrum of the G–Invariant Laplacian and the Basic Spectrum of a Riemannian Foliation”, Communications in Partial Differential Equations, 33:10 (2008), 1818–1846  crossref  mathscinet  zmath  isi  scopus
    6. Kordyukov Yu.A., “Noncommutative Hamiltonian dynamics on foliated manifolds”, J Fixed Point Theory Appl, 7:2 (2010), 385–399  crossref  mathscinet  zmath  isi  elib  scopus
    7. Stanhope E., Uribe A., “The spectral function of a Riemannian orbifold”, Ann Global Anal Geom, 40:1 (2011), 47–65  crossref  mathscinet  zmath  isi  scopus
    8. Gordon C., “Orbifolds and their Spectra”, Spectral Geometry, Proceedings of Symposia in Pure Mathematics, 84, eds. Barnett A., Gordon C., Perry P., Uribe A., Amer Mathematical Soc, 2012, 49–71  crossref  mathscinet  zmath  isi
    9. Sandoval M.R., “The Wave Trace of the Basic Laplacian of a Riemannian Foliation Near a Non-Zero Period”, Ann. Glob. Anal. Geom., 44:2 (2013), 217–244  crossref  mathscinet  zmath  isi  elib  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:212
    Full text:165
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022